On pseudorandom properties of multiplicative functions

H. Daboussi, A. Sárközy

Research output: Contribution to journalArticle

2 Citations (Scopus)


In an earlier paper Cassaigne et al studied the pseudorandom properties of the Liouville function. In this paper some of their results are generalized and sharpened considerably.

Original languageEnglish
Pages (from-to)273-300
Number of pages28
JournalActa Mathematica Hungarica
Issue number4
Publication statusPublished - Mar 1 2003


  • Brun's sieve
  • Correlation
  • Liouville function
  • Multiplicative functions
  • Pseudorandom
  • Sequence

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On pseudorandom properties of multiplicative functions'. Together they form a unique fingerprint.

  • Cite this